MathSciNet Relay Station
MathSciNet bibliographic data
MR1135534 (93b:22026) 22E46 (19K99 22E41)
Labesse, J.-P. Pseudo-coefficients très cuspidaux et $K$-théorie. (French) [Highly cuspidal pseudocoefficients and $K$-theory] Math. Ann. 291 (1991), no. 4, 607–616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement